| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in a shunt in the moderately tortuous and moderately calcified vessel.A 6.0mmx20mmx40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at 14 atmospheres for 30 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.There were no complications nor injuries reported and the patient was in good condition.
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
Additional Manufacturer Narrative
E1 initial reporter city: (b)(6).Device evaluated by mfr.: returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 3mm from the tip and is approximately 18mm long.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a longitudinal tear in the balloon.